# SDR SWIA202053544

- Difficulty date: September 14, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE HAS WEAR ON DOUBLER AT WS 55 FROM FLAP STOP.  C-CHECK RO 10/20/2020.  REMOVED INBOARD RT FLAP VANE AT WS 55 AND WET INSTALLED NEW FLAP VANE P/N 601R14303-54, REF CRJ 200 SRM AND DWG.  INSTALLATION OF REPAIR DOUBLER TITANIUM CAPS ON INBOARD FLAP VANES NOT REQUIRED, PER SB.
